# SDR CA001207005

- Difficulty date: October 9, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2731 · Elevator Tab Control System
- Part: Nut
- Part number: MS210424
- Condition: Loose
- Location: Elevator
- Component: 85520003009
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL AT APPROXIMATELY 60 KNOTS THE PILOT IN CONTROL WAS ALERTED TO A CONTROL PROBLEM. APPROXIMATELY 90 KG BACK PRESSURE WAS REQUIRED TO MOVE THE CONTROLS. TAKEOFF WAS ABORTED. INSPECTION FOUND RT ELEVATOR SPRING TAB WAS IN A FULL UP POSITION. FURTHER INVESTIGATION REVEALED THE COUNTER BALANCE RETAINING BOLT HAD DISPLACED DUE TO NUT COMING LOOSE AND HAD JAMMED TAB. BOLT AND NUT INSTALLED AND RETORQUED IN COUNTER BALANCE, TAB INSPECTED, SATISFACTORY, OPERATIONS CHECKED SATISFACTORY. AIRCRAFT RETURNED TO SERVICE.
